A generalised student's t-distribution

Papastathopoulos, Ioannis and Tawn, Jonathan Angus (2013) A generalised student's t-distribution. Statistics and Probability Letters, 83 (1). pp. 70-77. ISSN 0167-7152

Full text not available from this repository.

Abstract

We introduce a natural extension of the Student’s tt-distribution that also allows for a negative shape parameter or more commonly referred to as the degrees of freedom of this distribution. This distribution unifies all types of tail decay and allows extra flexibility in the kurtosis of the tt-distribution. We illustrate the use of this distribution with an application to pharmaceutical data.

Item Type:
Journal Article
Journal or Publication Title:
Statistics and Probability Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
76760
Deposited By:
Deposited On:
23 Nov 2015 11:24
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 03:22